# SDR DALA2017122608857

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 74,998 hours, 56,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 313 BETWEEN LONGERONS 18R AND 24R DAMAGED.  REMOVED DAMAGE.  FABRICATED A FRAME SPLICE IAW SRM 53-03 1C AND INSTALLED THE REPAIR IAW SRM 53-03 1C.
